Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Àlvarez Montaner, Josep 2015. Lyubeznik Table of Sequentially Cohen–Macaulay Rings. Communications in Algebra, Vol. 43, Issue. 9, p. 3695.


    Schenzel, Peter 2011. On the structure of the endomorphism ring of a certain local cohomology module. Journal of Algebra, Vol. 344, Issue. 1, p. 229.


    Zhang, Wenliang 2011. Lyubeznik numbers of projective schemes. Advances in Mathematics, Vol. 228, Issue. 1, p. 575.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 132, Issue 3
  • May 2002, pp. 409-417

On the highest Lyubeznik number

  • KEN-ICHIROH KAWASAKI (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004101005722
  • Published online: 01 June 2002
Abstract

In this paper, we will prove that the highest Lyubeznik number λd,d(A) is one if A is a Cohen–Macaualy local ring containing a field, where d is the dimension of A.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×